# SDR DALA2016031702225

- Difficulty date: March 16, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 83,569 hours, 12,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss
- Condition: Corroded
- Location: Bs 1153-1175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT TRUSS AT BS 1153-1175, FOUND WITH CORROSION, R & R.
